MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the patient was painting and a smoke is coming out of the communicator and the power adapter.The company representative opted to send a new communicator.The communicator is no longer in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient was painting, and a smoke is coming out of the communicator and the power adapter.The company representative opted to send a new communicator.The communicator is no longer in service.No adverse patient effects were reported.The product investigation confirmed the allegation as a burning smell and smoke seen coming from the power adapter.An incorrect power adapter is plugged into the communicator that caused the observation.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product analysis indicates that the allegation against the power adapter was confirmed.An incorrect power adapter is plugged into the communicator that caused the observation.As there is no reportable allegation against the communicator itself and there was no serious injury, boston scientific no longer considers this to be a reportable event.This supplemental report is being filed to correct the b5: event narrative, g4: bsc aware date (additional information aware date), h3: device evaluation by manufacturer and device not eval by mfr code and h10: additional mfr narrative.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
MDR Report Key10279604
Report Number2124215-2020-12468
Device Sequence Number11394620
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5107863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/25/2020
Patient Sequence Number1
Patient Age70 YR